Popular Pages

Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Breast Tenderness

  1. #1
    Junior Member
    Join Date
    Oct 2009
    Posts
    25
    I was wondering if any one has experienced breast tenderness while taking HCG?

  2. #2
    Junior Member
    Join Date
    Oct 2009
    Posts
    9
    I have been noticing it too- wierd. I don't usually get this during my cycle.

  3. #3
    Junior Member
    Join Date
    Oct 2009
    Posts
    25
    The weird thing for me is that it not my TOM

  4. #4
    Senior Member
    Join Date
    Sep 2009
    Posts
    2,364
    No, but I felt like I had to pee all the time like I did early in pregnancy LOL It wasn't extra water because I always drink alot. I'd go to the bathroom and not even hardly go at all.

  5. #5
    Junior Member
    Join Date
    Sep 2009
    Posts
    15
    Barb -
    I actually did a search for this when I started HCG and got a little worried when I couldnt find any others experiencing this.... I too had major breast tenderness. I'm glad to hear someone else experienced this same thing. Just know your not the only one! I'm not sure why it seems very few people report this but I know for sure it was definately there and nothing else to blame it on. For me it went away after the first week.

  6. #6
    Junior Member
    Join Date
    Oct 2009
    Posts
    25
    Thanks KK, Its good to know that it should go away. Even my night gown hurts. I seemed to start only a few days ago...and this is VLCD6. I am down 10.2 so I guess some boob pain wont kill me......I hope.

  7. #7
    Member
    Join Date
    Jan 2010
    Posts
    30
    I had beast tenderness. It will go away.....just be patient.

  8. #8
    Member
    Join Date
    Jan 2010
    Posts
    30
    Sorry BREAST tenderness.....it goes way in a few days.

  9. #9
    Junior Member
    Join Date
    Mar 2010
    Posts
    23
    not only are mine tender, but they are giant and I have started my period at least a week early and it has already been 7-8 days long... If I didn't have a bikini to get into in a month or so I would have never done this, but so far, I am steadily losing approx a pound a day

  10. #10
    Junior Member
    Join Date
    Mar 2010
    Posts
    16
    Same thing happened to me! I noticed breast tenderness the second day of injections during the loading phase. Then a few days later, while still taking my birth control pills, I got what seemed to be a period. It was heavy and lasted much longer than usual, despite continued taking of my birth control pills. Now today is the first day where it seems to be over and I feel very tired and did not lose anything today. Wierd. I know my body is going through a hormonal change and boy am I feeling it today. Thankfully I am still not hungry!

Page 1 of 2 12 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35